Noja
Diego Noja
Dipartimento di Matematica e Applicazioni
Università di Milano Bicocca
Via R.Cozzi 55, 20125, Milano
Phone: +39 02 64485727
e-mail: diego.noja at unimib.it


Recent preprints
2020a
Boussaid N, Cacciapuoti C, Carlone R, Comech A, Noja D, Posilicano A, Spectral stability and instability of solitary waves of the Dirac equation with concentrated nonlinearity, arxiv.org/abs/2006.03345
Published
2020b
Noja D, Pelinovsky D, Standing waves of the quintic NLS equation on the tadpole graph, Calc. Var. 59, 173 (2020), doi.org/10.1007/s00526-020-01832-3 (2020)
2020a
Cacciafesta F, de Suzzoni A-S, Noja D, A Dirac field interacting with point nuclear dynamics, Mathematische Annalen, 376(3-4), 1261-1301 (2020), doi.org/10.1007/s00208-019-01813-8 (2020)
2019b
Noja D, Rolando S, Secchi S, A Note on Sign-Changing Solutions to the NLS on the Double-Bridge Graph, Symmetry 2019, (11), 161, 20p (2019), doi:10.3390/sym11020161
2019a
Noja D, Rolando S, Secchi S, Standing waves for the NLS on the double-bridge graph and a rational-irrational dichotomy, J.Diff. Eq., 266 (2019) 147–178, doi:10.1016/j.jde.2018.07.038
2018b
Bertini M, Noja D, Posilicano A, A note on the infrared problem in model field theories, Rend. Mat. Appl. (7) 39 (2018) 217-228 [pdf]
2018a
Mugnolo D, Noja D, Seifert C, Airy-type evolution equations on star graphs, Analysis & PDE 11-7 (2018), 1625-1652, doi:10.2140/apde.2018.11.1625
2017c
Cacciapuoti, C, Finco, D, Noja, D, Teta, A, The point-like limit for a NLS equation with concentrated nonlinearity in dimension three, Journal of Functional Analysis, 273, 1762–1809 (2017) doi:10.1016/j.jfa2017.04.011
2017b
Cacciapuoti C, Finco D, Noja D, Ground state and orbital stability for the NLS equation on a general starlike graph with potentials, Nonlinearity 30 , 8, 3271-3303 (2017), doi:10.1088/1361-6544/aa7cc3
2017a
Cacciapuoti C, Carlone R, Noja D, Posilicano A, The 1-D Dirac equation with concentrated nonlinearity, SIAM J. Math. Anal., Vol. 49, No. 3 : pp. 2246-2268 (2017), doi:10.1137/16M1084420
2016b
Adami R, Noja D, Ortoleva C, Asymptotic stability for standing waves of a NLS equation with subcritical concentrated nonlinearity in dimension three: Neutral modes, DCDS A, 36, p. 5837-5879, 10.3934/dcds.2016057
2016a
Adami R, Cacciapuoti C, Finco D, Noja D, Stable standing waves for a NLS on star graphs as local minimizers of the constrained energy. J.Diff. Eq., 260, p. 7397-7415, (2016), doi:10.1016/j.jde.2016.01.029
2015b
Noja D, Pelinovsky D, Shaikhova G, Bifurcations and stability of standing waves in the nonlinear Schrödinger equation on the tadpole graph, Nonlinearity, 28, p. 2343-2378 (2015), doi:10.1088/0951-7715/28/7/2343
2015a
Cacciapuoti C, Finco D, Noja D, Topology-induced bifurcations for the nonlinear Schrödinger equation on the tadpole graph. Phys.Rev. E, 91, 013206 (2015), doi:10.1103/PhysRevE.91.013206
2014d
Adami R, Noja D, Exactly Solvable Models and Bifurcations: the Case of the Cubic NLS with a delta or a delta' Interaction in Dimension One, Math. Model. Nat. Phenom., 9, (5), 2014 1-16 doi:10.1051/mmnp/20149501
2014c
Adami R, Cacciapuoti C, Finco D, Noja D, Constrained energy minimization and orbital stability for the NLS equation on a star graph, Ann.H.Poincaré, AN, 31, p. 1289-1310 (2014) doi:10.1016/j.anihpc.2013.09.003
2014b
Cacciapuoti C, Finco D, Noja D, Teta A, The NLS Equation in Dimension One with Spatially Concentrated Nonlinearities: the Pointlike Limit, Lett.Math.Phys., 104, p. 1557-1570 (2014), doi:10.1007/s11005-014-0725-y
2014a
Adami R, Cacciapuoti C, Finco D, Noja D, Variational properties and orbital stability of standing waves for NLS equation on a star graph. J.Diff.Eq., 257, p. 3738-3777 (2014), doi:10.1016/j.jde.2014.07.008
2013d
Adami R, Noja D, Visciglia N , Constrained energy minimization and ground states for NLS with point defects. DCDS B., 18, p. 1155-1188 (2013) doi:10.3934/dcdsb.2013.18.1155
2013c
Noja D, Nonlinear Schrödinger equation on graphs: Recent results and open problems, Phil. Trans. Royal Society A, 372, 20130002 (2013), doi:10.1098/rsta.2013.0002
2013b
Adami R, Noja D, Ortoleva C, Orbital and asymptotic stability for standing waves of a nonlinear Schrödinger equation with concentrated nonlinearity in dimension three. J.Math.Phys., 54, 013501 (2013), doi:10.1063/1.4772490
2013a
Adami R, Noja D, Stability and Symmetry-Breaking Bifurcation for the Ground States of a NLS with a delta’ Interaction, Comm. Math. Phys, 318, p. 247-289 (2013), doi:10.1007/s00220-012-1597-6
2012b
Adami R, Cacciapuoti C, Finco D, Noja D, On the structure of critical energy levels for the cubic focusing NLS on star graphs, J.Phys. A, 45,1751-8113 (2012), doi:10.1088/1751-8113/45/19/192001
2012a
Adami R, Cacciapuoti C, Finco D, Noja D, Stationary states of NLS on star graphs. EPL, 100, 10003 (2012), doi:10.1209/0295-5075/100/10003
2011b
Adami R, Cacciapuoti C, Finco D, Noja D, Fast solitons on star graphs, Rev. Math. Phys., 23, p. 409-451 (2011) doi:10.1142/S0129055X11004345
2011a
Adami R, Noja D, Nonlinearity-Defect Interaction: Symmetry breaking bifurcation in a NLS with a delta' impurity, NANOSYSTEMS: PHYSICS, CHEMISTRY, MATHEMATICS, 2011, 2 (4), P. 5–19
2010a
Adami R, Noja D, Sacchetti A, On the Mathematical Description of the Effective Behaviour of the One Dimensional Bose Einstein Condensates with Defects, In Bose-Einstein Condensates: Theory, Characteristics, and Current Research, Nova Publishers, pp. 169-197, ISBN 9781617281143 [pdf]
2009
Adami R, Noja D, Existence of dynamics for a 1D NLS equation perturbed with a generalized point defect, J.Phys.A: Math. Theor. 42 (2009) 495302 (19pp) doi:10.1088/1751-8113/42/49/495302
2006
Bertini M, Noja D, Posilicano A, Dynamics and Lax–Phillips scattering for generalized Lamb models, J.Phys.A: Math. Gen. 39 (2006) 15173–15195 doi:10.1088/0305-4470/39/49/007
2005b
Bertini M, Noja D, Posilicano A, Rigorous dynamics and radiation theory for a Pauli-Fierz model in the ultraviolet limit, J.Math.Phys. J 46, 102305 (19pp) (2005) doi:10.1063/2F1.2009607
2005a
Noja D, Posilicano A, Wave equations with concentrated nonlinearities, J.Phys.A: Math. Gen. 38 (2005), 5011–5022 doi:10.1088/0305-4470/38/22/022
2001
Bertini M, Noja D, Posilicano A, Wave equations with point interactions in finite energy spaces, J.Math.Phys., 42, (5) 2184-2202 (2001) doi:10.1063/1.1360194
2000
Noja D, Posilicano A, Delta interactions and electrodynamics of point particles, in Stochastic Processes, Physics and Geometry: New Interplays. II: A Volume in Honor of Sergio Albeverio, Conference Proceedings, Canadian Mathematical Society 2000, Volume: 29 ISBN-10: 0-8218-1960-7 [pdf]
1999
Noja D, Posilicano A, On the point limit of the Pauli-Fierz model, Ann.Inst. H.Poincare' (Phys.Theor), 71 (4), 425-457 (1999) [pdf]
1998
Noja D, Posilicano A, The wave equation with one point interaction and the (linearized) classical electrodynamics of a point particle, Ann.Inst. H.Poincare' (Phys.Theor), 68 (3), 351-377 (1998) [pdf]
1996
Bambusi D, Noja D, On Classical Electrodynamics of Point Particles and Mass Renormalization: Some Preliminary Results, Lett.Math.Phys., 37, 449-460, (1996) [pdf]
Back